Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Whitish patch on body, was injured there, worse when scratched. Ointment to recover?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 520 Questions
i have whitish patch on my left hand elbow and right leg near knee........actually i was hurt on these part.......after i fell from bike........i had some minor scratches(wounds) which got heeled in time.........but after it got healed..... after i removed the hard top layer over them.....white patches remained.........currently from couple of month i have having itchy feeling on them and whenever i scratch them they become whitish and i think the patch area is increasing......kinldy help me with the necessary ointment to recover
Posted Wed, 18 Apr 2012 in Skin Hair and Nails
Answered by Dr. Gaurang Krishna 2 hours later

Thanks for your query.

With the description, I think you have post trauma hypo pigmentation. It is not a disease as you describe it.

My suggestion is to use a good emollient like Venusia XXXXXXX cream twice daily over the affected area. It is available over the counter at the pharmacy. Take the pictures or measure the patch before the start this cream. You may monitor the progress.

Also it will help me if you can upload a picture of your lesion, with the help of upload feature available on the right hand side of the query page.

Dr. Gaurang Krishna, MD
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor